# SDR DL72S953547

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517530
- Condition: Dented
- Location: Fs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CV3 IN ATL, THE FUSELAGE SKIN WAS DENTED IN TWO PLACES AT FUSELAGE STATION 1323, STR 21L.  IN ACCORDANCE WITH B727 SRM 53-30-3, FIGURE 3, AN EXTERNAL REPAIR DOUBLER WAS INSTALLED.
